# SDR FDEA201508262701

- Difficulty date: August 26, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 766 hours, 16,670 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: S47
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER CTR WING STRINGERS CRACKED AT STRINGER 47, XCW 46, 17, 17, 46 & 81.  STRINGER 45 CRACKED AT XCW 81,17 & 17,  STRINGER 45 CRACKED AT XCW 81.  REPAIRED IAW DWG 201501160111.
